Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Typhoid, constipation, tiredness, headaches and body pain. Took antibiotic. Looking for suggestion

Hi, My daughter (9 yrs) is suffering from Typhoid . She had fever for only a week after which there are no other symptoms accept - constipation , tiredness, slight headaches at times and muscle pain at times. She is still on antibiotics (Taxim). What should I look out for ? Will it reoccur even after I vaccinate her after she has fully recovered?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
There is nothing to worry about she will be fine with 07 days course of antibiotics
Take Tab. Paracetamol 500 mg thrice a day for fever till the fever subsides.
Typhoid is not a major entity it can be treated easliy.
There is no need for vaccination after that
Antibodies against Thyphoid are formed after exposure to the Typhoid fever.

I hope I am successful in solving your query If you have further you can ask me
Take care and good rest
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor